# SDR SWAA2021071598097

- Difficulty date: July 6, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 60,946 hours, 35,934 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 314220017
- Part serial: 5053001
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE I/B COWL OIL SERVICE DOOR SUPPORT ANGLE CRACKED / REMOVED AND REPLACED PER FAN COWL AMM. 71-11-02 TAG NO: 715180 PN ON: 314-2200-17 SN ON: 8025001 PN OFF: SN OFF: 5053001
